# SDR TWAA9813205

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3350002621
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINT FOUND FWD CABIN EGRESS LIGHTS INOP.  REPLACED BATTERY PACK.  CHECK-C 11-8-97 MCI.
